Journal of Cutaneous and Aesthetic Surgery

COMMENTARY
Year
: 2010  |  Volume : 3  |  Issue : 2  |  Page : 102--105

Finasteride and male breast cancer: Does the MHRA report show a link?


Niraj K Shenoy1, Sangolli M Prabhakar2 
1 #301-B, Ranka Colony, Bilekahalli, Bannerghatta Road, Bangalore - 560 076, India
2 11th Cross, Gayathrinagar HBCS Layout, Basaveshwaranagar, Bangalore - 560 079, India

Correspondence Address:
Niraj K Shenoy
#301-B, Ranka Colony, Bilekahalli, Bannerghatta Road, Bangalore - 560 076
India

Finasteride is an important drug for the management of androgenetic alopecia. However, there are concerns about the possible side effects of the drug such as impotence. Recently stray reports have appeared about the occurrence of male breast carcinoma in patients who received the drug. These have been looked in to by Medicines and Health care products Regulatory Agency (MHRA). This article summarizes the MHRA report.


How to cite this article:
Shenoy NK, Prabhakar SM. Finasteride and male breast cancer: Does the MHRA report show a link?.J Cutan Aesthet Surg 2010;3:102-105


How to cite this URL:
Shenoy NK, Prabhakar SM. Finasteride and male breast cancer: Does the MHRA report show a link?. J Cutan Aesthet Surg [serial online] 2010 [cited 2020 Sep 19 ];3:102-105
Available from: http://www.jcasonline.com/article.asp?issn=0974-2077;year=2010;volume=3;issue=2;spage=102;epage=105;aulast=Shenoy;type=0